# SDR AT0100130

- Difficulty date: March 28, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT PIT LEFT SIDE WALL PANEL DOUBLER STRAP.  REMOVED AND REPLACED LEFT SIDE WALL PANEL DOUBLER STRAP.
